# SDR USAA2013060500003

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 38,512 hours, 22,593 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253151A
- Part serial: H2863
- Condition: Leaking
- Location: Parking Brake
- Part time: 34,030 hours, 19,817 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, AFT F/A JUMPSEAT RIDER REPORTS HYD ODOR IN REAR OF ACFT.  NOTHING UNUSUAL IN FLIGHT DECK. COMPLETED CABIN ODOR REPORT.  MX ACCOMPLISHED JOB CARD 26L00021001 (T/S CABIN ODOR).  FOUND 2579GM PARKING BRAKE VALVE LOWER FITTING LEAKING HYD FLUID.  R & R PARKING BRAKE VALVE 2579M IAW AMM 32-45-14-400-001A.  CLEANED AND WIPED DOWN ACFT BELLY TO REMOVE EXCESS CONTAMINANTS IAW AMM 12-21-11.  ALSO, FOUND AFT AIR BOX DIFFUSER SEAL NOT SEATED AND IN BAD SHAPE. REPLACED BOTH FWD AND AFT APU DIFFUSER SEALS IAW AMM 49-16.  RAN BOTH ENGINES AND APU.  NO ODORS PRESENT ACCOMPLISHED BURN-OUT OF APU DUCT USING BLASTER TOOL.  EXAMINED BEHIND LT AND RT ENGINE SPINNERS FOR OIL.  NONE NOTED.
